MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TM 3.7MM MTX,11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMP,TM 3.7MM MTX,11.5MM; DENTAL IMPLANT
Model Number TMMB11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant fractured at the same time as the screw.Tooth site #12.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Multiple mdr reports are filed for this event.See 0002023141-2023-00187-2.A4: patient weight is not provided / unknown.E1: initial reporter¿s title and email address are not provided / unknown.The product was returned, and the reported event was confirmed following visual evaluation.Based on the evaluation, device malfunction has occurred.However, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimvie.Dhr review for the lot had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimvie.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar event and no other complaint was identified.A definitive root cause could not be determined.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.

Brand Name
IMP,TM 3.7MM MTX,11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16881883
Report Number0002023141-2023-01261
Device Sequence Number17985887
Product Code DZE
UDI-Device Identifier00889024018877
UDI-Public(01)00889024018877(17)230829(10)1218659
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/29/2023
Device Model NumberTMMB11
Device Catalogue NumberTMMB11
Device Lot Number1218659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale